# SDR HNAA2009030400089

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 52,199 hours, 58,324 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: HA10482
- Condition: Broken
- Location: Nlg Door
- Part time: 52,199 hours, 58,324 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION HAD RED NOSE GEAR LIGHT, AFTER APPROX 1 MIN ALL LIGHTS CLEARED FOLLOWED BY NOTICEABLE VIBRATION IN YOKE AND RUDDER.  JACKED AND SWUNG GEAR REF MM 32-30-00.  GEAR AND INDICATION ARE WORKING CORRECTLY.  INSPECTED NOSE GEAR AREA, FOUND RIGHT AFT NOSE GEAR DOOR LINKAGE BROKEN.  REMOVED AND REPLACED LINKAGE.
